Home » Frequently asked Questions on Health » What is the reason for red blisters on my feet?

What is the reason for red blisters on my feet?

Q: I underwent an angioplasty two years back. I have two stents. From that day onwards I have been taking the following medicines - Metalor, caplor, homocyst, heartfelt, Ecosprin and Tonact forte. From the last 7 days I am facing a problem with my feet. Below the toes and on the toes, there are blisters or reddish spots have appeared. They are very painful and giving me a lot of irritation. I am unable to walk freely. Please advise me what should I do? Is it due to the side effects of tablets or is any other reason? Is it related to heart?

A:Red blisters can be seen in a number of conditions. Common examples include trauma (e.g. friction blister) and reaction to drugs (e.g. fixed drug eruption). Tiny pinhead sized fluid filled eruptions can be seen in allergic conditions. When the condition is mild, anti-histamines and topical steroids should be enough. I strongly suggest that you consult your local dermatologist.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------